# SDR FDEA200908122981

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Door
- Component part number: A5237800202400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULK CARGO DOOR IS DENTED AT THE FWD LOWER CORNER. REPAIRED BULK CARGO DOOR DENT IAW EA 6-5230-127982,  "BULK CARGO DOOR OUTER SKIN LOWER FWD CORNER DENT".
